Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Discomfort in head, taking medication for triglycerides and acid reflux. Done ECG and 2D doppler. Have fasciculation in body

User rating for this question
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Since yesterday I am having some weird feeling in my head sometimes at the top part and sometime at the side part,its not pain but a weird feeling (Cannot Describe it).
I am under medication for increased triglycerides and acid reflux.
I had a ECG and a 2D doppler conducted in april this year when I developed acid reflux .the Doctor also ordered a Lipid profile when i complained of chest uncomfortable the results of lipid are as follows:
Lipid Profile everything is normal except VLDL which is 56% (10-35% is the normal ) and Total /HDL cholestrol ratio which is 5.125 (0-4.9)
also had a CBC test
CBC-Everything else was under normal limits the Lymphocytes were 47% the normal limits were 20-40%.earlier In april I had a CBC done the I had a lymphocyte count of 41%.
My question is why does my head feel uncomfortable and also I am having fasciculation all over my body arms legs .
Please suggest.

Posted Sun, 16 Sep 2012 in Brain and Spine
Answered by Dr. Shanthi.E 11 hours later

Thanks for posting your query.

You seem to be very young to be facing these health issues.

I am glad that you are on medications for high triglycerides and acid reflux. Both of these indicate that there is a problem in your diet. You may not be consuming the right healthy food.

The lipid profile parameters are slightly deranged from the normal though not to a great extent.

Your CBC is normal.

Coming to your present health concern of feeling weird in your head, it may be due to a fluctuation in your blood pressure. Please get your blood pressure recorded and see that it is normal. Both high and low blood pressure can present this way.

Another cause could be vascular disturbance or disturbance in the blood flow to the brain. It can be due to cluster headache or even migraine. However, fasciculations are not seen all over the body in these cases.

It is advisable for you to get plain CT (Computerized Tomography) of your brain to rule out any underlying cause. If it is normal, I think there is nothing seriously wrong with you.

Please look for associated symptoms like blurring of vision, nausea and vomiting, increasing headache, loss of movements in the limbs.

Meanwhile, continue the medications, eat healthy non-fatty food and make exercise a routine in your life.

I am sure you will do well very soon.

Do let me know if you have more concerns.


Above answer was peer-reviewed by
Follow-up: Discomfort in head, taking medication for triglycerides and acid reflux. Done ECG and 2D doppler. Have fasciculation in body 2 hours later
thanks for your reply doctor
Yesterday after starting to have weird feeling around my head I also had a cough and nauseating feeling.
but the weird feeling in the head and nauseating feeling went away after i went for a walk in the fresh air in the evening.
can it be related to anxiety or panic as I rarely have headaches .
after a brief walk in fresh air I was normal.
I will surely get a CT scan done in the weekend .
could you please suggest which doctor to consult after I do my CT scan, a general physician or any specific doctor.
Answered by Dr. Shanthi.E 2 hours later

Thanks for writing back.

I am happy that you are normal and doing well now, after the brief walk in fresh air last evening. It possibly seems like you were stressed or some kind of an anxiety triggered the symptom.

Do not worry now, as you are fine. Follow my suggestions in the earlier reply.

I do not think there is an immediate need to do a CT scan in you now. You can wait for some time. If your symptoms recur then you may get it done. You need to consult a Neurologist after you get the scan done.

I wish you good health. If you have no more queries, you may accept my answer and write a review.

Take care.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor